# SDR AALA202510076216

- Difficulty date: September 23, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,773 hours, 18,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 147A61565
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR FUSELAGE CUTOUT STRUCTURE AFT LOWER FRAME-MOUNTED LATCH TRACK FITTING HAS A GOUGE AT THE ROLLER TRACK AREA. REMOVED AND REPLACED LATCH TRACK FITTING ON THE AFT ENTRY DOOR CUTOUT LOWER FRAME. PER B737NG SRM 51-40-02 AND B737NG AIPC 53-11-01-78B. PERFORMED SATISFACTORY DOOR AND ADJUSTMENT OPERATIONAL CHECK, PER B737 NG AMM 52-13-00-820.
